# SDR AALA202502109992

- Difficulty date: January 20, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,571 hours, 18,877 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING TO BODY PANEL 192AL HAS A CRACK AROUND FASTENER HOLE. ACCOMPLISHED PERMANENT REPAIR ON WING TO BODY PANEL 192AL. PER B737-NG SRM53-40-70-2R-1  SRM 51-70-05-2R REPAIR GENERAL AND SRM 51-70-05-2R-8.
